Alert archive / Florida / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 9, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Mar 15, 2026, 4:26 PM EDT for Orange County, Osceola County, Florida. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2026, 4:26 PM EDT (20:26 UTC)
- Expired
- Mar 15, 2026, 4:56 PM EDT
- In force
- 30 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Orange County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 90 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 5:00 PM EDT | TSTM WND GST 54 | 1 Sse Kissimmee, FL | The WeatherSTEM station at Kissimmee Lakefront Park measured a peak wind gust of 54MPH/47KT from the south at 5:00 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1428 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
399
WUUS52 KMLB 152026
SVRMLB
FLC095-097-152115-
/O.NEW.KMLB.SV.W.0009.260315T2026Z-260315T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
426 PM EDT Sun Mar 15 2026
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southwestern Orange County in east central Florida...
Northwestern Osceola County in east central Florida...
* Until 515 PM EDT.
* At 426 PM EDT, a severe thunderstorm was located over Celebration,
moving north at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Orlando, Kissimmee, Bay Lake, Celebration, and Buena Ventura Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is also occurring with this storm.
Move indoors immediately. Remember, lightning can strike beyond 10
miles away from a thunderstorm.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2847 8162 2840 8130 2814 8148 2814 8152
2820 8152 2826 8156 2826 8166 2837 8166
TIME...MOT...LOC 2026Z 191DEG 14KT 2832 8152
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Schaper1 follow-up statement
204
WWUS52 KMLB 152056
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
456 PM EDT Sun Mar 15 2026
FLC095-097-152105-
/O.CAN.KMLB.SV.W.0009.000000T0000Z-260315T2115Z/
Orange FL-Osceola FL-
456 PM EDT Sun Mar 15 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ORANGE AND
NORTHWESTERN OSCEOLA COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
LAT...LON 2847 8162 2840 8130 2814 8148 2814 8152
2820 8152 2826 8156 2826 8166 2837 8166
TIME...MOT...LOC 2055Z 191DEG 14KT 2843 8149
$$
SchaperWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 2:00 PM EDT, 2 hours 26 minutes earlier. Its key messages:
- Issued at 200 PM EDT Sun Mar 15 2026
- Numerous showers and storms will impact the area this afternoon and evening, and again on Monday. A few storms could become strong or severe, with a 5-10% chance for damaging winds up to 60 mph and quarter-size hail.
- Beneficial rainfall is expected, but repeated storms may lead to minor flooding in urban areas.
- A strong cold front moves through Monday night, bringing gusty winds and hazardous boating conditions. Much cooler air arrives Tuesday morning, with lows falling into the 40s across the Orlando and Daytona Beach areas.
Area forecast discussion, Mar 15, 2:00 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
200 PM EDT Sun Mar 15 2026
...New KEY MESSAGES, DISCUSSION, MARINE...
.KEY MESSAGES...
Issued at 200 PM EDT Sun Mar 15 2026
- Numerous showers and storms will impact the area this afternoon and
evening, and again on Monday. A few storms could become strong
or severe, with a 5-10% chance for damaging winds up to 60 mph
and quarter-size hail.
- Beneficial rainfall is expected, but repeated storms may lead to
minor flooding in urban areas.
- A strong cold front moves through Monday night, bringing gusty
winds and hazardous boating conditions. Much cooler air arrives
Tuesday morning, with lows falling into the 40s across the
Orlando and Daytona Beach areas.
&&
.DISCUSSION...
Issued at 200 PM EDT Sun Mar 15 2026
Current-Tonight...A warm front continues to progress northward of
the area this afternoon as winds have veered SE/S in its wake. Wind
speeds will approach 10-15 mph inland with 15-20 mph speeds along
the Space/Treasure coasts. Higher gusts are expected. Unseasonably
warm and humid conditions as afternoon temperatures soar into the
80s areawide. Shortwave impulses embedded in the SW flow aloft will
traverse the FL peninsula later today aiding in SCT-NMRS convection.
500 mb temperatures on the order of -11.5C to -12.5C areawide will
promote moderate instability. PWATs surging northward in the wake of
the warm front will average 1.55-1.80 inches.
The atmosphere is only lightly "capped" so we expect early
convective initiation with increasing coverage and intensity thru
the afternoon and early evening. The ECSB and additional boundary
collisions will play a role throughout the day as well. PoPs
generally 70-80% late today. Storm steering is toward the
north/northeast at 15-25 mph and primary storm threats include
frequent lightning strikes, gusty winds 40-55 mph - one or two
storms possibly to 60 mph, coin-sized hail, and torrential
downpours. Cannot rule out some minor urban flooding where storms
repeat. ALL of ECFL remains within a Marginal Risk for Severe Storms
as outlined by the Storms Prediction Center.
Activity winds down thru mid-late evening across land. Continued
warm & humid overnight with mins in the 60s areawide. Fog is not
anticipated overnight (perhaps low stratus clouds) as SSW 925 MB
winds ramp up to 25-35 kts off the deck.
Mon-Mon Night...The pressure gradient tightens in advance of an
approaching strong cold front, poised to cross central FL Mon night.
S/SW winds will approach 20 mph sustained and frequently gusty - up
to 25-35 mph. SW flow aloft continues with occasional vorticity
maxima embedded within. 500 mb temps remain -11C to -12C as moderate
instability continues. Storm (speed) shear will be stronger than on
Sun (still uni-directional) and we are again expecting an active
afternoon/early evening with NMRS-WDSD shower and storm coverage.
Activity will be racing northeastward at 35-45 mph. With potential
multiple rounds and from the previous day's rainfall, we may still
need to monitor for minor flooding in some locations. For most
areas, rainfall totals Sun-Mon will be 0.50-1.50" with locally 3-4"
possible. Primary storm threats again will be frequent lightning,
damaging wind gusts to 60 mph, coin-sized hail, torrential
downpours, and possibly a "low" tornado threat. We continue to
remain in a Day 2 Marginal Risk across much of the area.
Expect another warm day ahead of the front, with low to mid 80s -
few U80s within reach across the Treasure Coast and Okeechobee
County.
Previous Extended Forecast Discussion Slightly Modified...
Remainder of Next Week...Once the front gets south of ECFL Mon
night, much cooler air rushes in. Quite a temperature gradient by
daybreak on Tue, with 50s along the Treasure and immediate Space
Coasts and 40s elsewhere. There is a 20-30% chance of reaching the
U30s over northern Lake and Volusia counties. Lowest wind chills are
likely to dip into the M-U30s NW of I-4. High temps on Tue will
struggle to reach the U50s to L60s from Orlando northward, with M-
U60s a "reach" farther south. Aside from a lingering shower along
the Treasure Coast, Tue should be mostly dry.
Similarly, cold temperatures are forecast on Wed morning over our
northern communities. Winds turn onshore Wed, beginning some modest
warming (U60s to L70s). This begins a timeframe of lower confidence,
with the nearby trough potentially sparking bands of rain over the
southern peninsula. Just how far north the rain gets remains in
question, but at the very least, we should see quite a bit of
cloudiness. We currently have 20-30% rain chances Wed/Thu from
Sebastian southward.
The area of unsettled weather to our south should begin to move
seaward beginning Fri, leaving only low shower chances along the
immediate Treasure Coast. Seasonably mild high temps on Fri should
warm into the weekend, as probabilities for high temps of 80 deg F +
reach 60-80% by that time.
&&
.MARINE...
Issued at 200 PM EDT Sun Mar 15 2026
Fairly stout convection this morning offshore in association with
a warm front passing through. Late today into evening, expect
another round of (offshore-moving) showers and lightning storms.
Some of which could be strong to severe. Threats include frequent
cloud-to-water lightning strikes, gusty winds in excess of 40 kts,
small to coin-size hail, torrential downpours, and a couple
waterspouts in play. This scenario gets repeated on Mon in the
afternoon/evening ahead of a strong cold front that will pass over
the waters Mon night. Offshore-moving storms on Mon will race
northeastward at 35-45 kts. Seas also locally higher invof
convection. High pressure builds into the area behind the front
thru mid-week, as the former front stalls across the Bahamas, but
a tight pressure gradient between the two features will persist
keeping winds elevated.
SE/S winds (10-15 kts today (15-20 kts tonight offshore) will slowly
veer S/SW thru the day on Mon with increasing speeds (20-25 kts well
offshore). Winds quickly turn NW behind the front Mon night,
continuing northerly Tue-Tue evening, NE into Wed-Thu. Seas will
respond (building) by late Mon. Boating conditions become poor to
hazardous later tonight into Mon and lasting for much of the
upcoming week ahead. Cautionary Statements and Small Craft
Advisories will be in play.
&&
.AVIATION...
(18Z TAFs)
Issued at 131 PM EDT Sun Mar 15 2026
ISO SHRA have started to develop this afternoon in a very unstable
environment. Once TSRA get going over SOFL in the next hour or
so, expect coverage to quickly increase becomes SCT-NUM while
pushing northward. Adjusted TSRA TEMPOs, generally bringing them
earlier by an hour focused between 19Z-23Z, and increased the
wind gust slightly. SHRA/TSRA gradually diminishing after 00Z, but
could still see some impacts at the northern terminals, clearing
by around midnight. Very low chance for MVFR CIGs at the inland
terminals late tonight into early Monday morning. Breezy/gusty
S-SE winds settle to less than 10 kts overnight. 2 KFT winds
increasing to 30-40 kts could approach LLWS criteria at the
northern terminals early Monday morning. Surface winds quickly
increase and veer after around 14Z, becoming 15-20 kts with gusts
20-30 kts in the afternoon. Another round of afternoon/evening
TSRA Monday.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 65 83 44 60 / 60 70 30 0
MCO 67 83 48 62 / 50 70 30 0
MLB 66 84 52 64 / 50 70 50 10
VRB 66 85 54 65 / 60 70 60 10
LEE 66 82 44 61 / 50 70 20 0
SFB 65 83 46 62 / 50 70 30 0
ORL 67 83 49 62 / 50 70 30 0
FPR 65 85 54 66 / 60 70 60 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 8 AM Monday to 11 AM EDT Tuesday for
AMZ550.
Small Craft Advisory from 4 AM Monday to 10 PM EDT Tuesday for
AMZ570-572-575.
&&
DISCUSSION...Sedlock
AVIATION...HaleyIn the hours before
Local storm report, Mar 15, 4:01 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
401 PM EDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM Tstm Wnd Gst 1 SSW Melbourne 28.10N 80.65W
03/15/2026 M46 MPH Brevard FL ASOS
Melbourne International Airport measured a
peak wind gust of 46MPH/40KT from the south
at 3:48 PM.
&&
MWSpecial weather statement, Mar 15, 4:07 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Melbourne FL
407 PM EDT Sun Mar 15 2026
FLZ045-053-058-254-152100-
Okeechobee FL-Osceola FL-Inland Indian River FL-Orange FL-
407 PM EDT Sun Mar 15 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN OKEECHOBEE...
SOUTHWESTERN ORANGE AND OSCEOLA COUNTIES THROUGH 500 PM EDT...
At 407 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Intercession City to near Lake Wales to 7
miles northeast of Sebring Regional Airport. Movement was northeast
at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Orlando, Kissimmee, Saint Cloud, Windermere, and Bay Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Seek safe shelter inside a sturdy building or hard-topped vehicle.
Remember, lightning can strike beyond 10 miles away from a
thunderstorm. When thunder roars, go indoors!
&&
LAT...LON 2859 8148 2757 8077 2741 8113 2753 8121
2760 8114 2771 8115 2783 8122 2786 8130
2792 8131 2800 8142 2806 8146 2801 8138
2808 8135 2809 8145 2814 8146 2814 8152
2820 8152 2826 8156 2826 8166 2836 8166
TIME...MOT...LOC 2007Z 213DEG 14KT 2826 8155 2787 8156 2750 8123
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HaleyLocal storm report, Mar 15, 4:09 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
409 PM EDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM Hail 2 NE Palm Bay 28.01N 80.64W
03/15/2026 M1.00 Inch Brevard FL Public
Resident reported penny to quarter sized
hail in Palm Bay near Malabar Rd and I-95.
&&
MWSpecial weather statement, Mar 15, 4:11 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Melbourne FL
411 PM EDT Sun Mar 15 2026
FLZ045-053-247-347-447-547-647-747-152100-
Southern Brevard Barrier Islands FL-Osceola FL-
Northern Brevard Barrier Islands FL-Orange FL-
Mainland Northern Brevard FL-Mainland Southern Brevard FL-
Inland Southern Brevard FL-Inland Northern Brevard FL-
411 PM EDT Sun Mar 15 2026
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BREVARD...SOUTHEASTERN
ORANGE AND NORTHEASTERN OSCEOLA COUNTIES THROUGH 500 PM EDT...
At 410 PM EDT, Doppler radar was tracking a strong thunderstorm over
Suntree, or near Patrick Air Force Base, moving north at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Melbourne, Rockledge, Cocoa, Cocoa Beach, and Satellite Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2845 8050 2839 8057 2817 8055 2813 8056
2814 8091 2846 8095 2846 8050
TIME...MOT...LOC 2010Z 172DEG 16KT 2821 8068
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SchaperSpecial weather statement, Mar 15, 4:16 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Melbourne FL
416 PM EDT Sun Mar 15 2026
FLZ154-254-547-647-152100-
Inland Indian River FL-Coastal Indian River FL-
Mainland Southern Brevard FL-Inland Southern Brevard FL-
416 PM EDT Sun Mar 15 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN INDIAN RIVER AND
SOUTHWESTERN BREVARD COUNTIES THROUGH 500 PM EDT...
At 416 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fellsmere to 6 miles north of Blue Cypress
Lake. Movement was north at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Palm Bay, Sebastian, Fellsmere, Malabar, and Sebastian Highlands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Seek safe shelter inside a sturdy building or hard-topped vehicle.
Remember, lightning can strike beyond 10 miles away from a
thunderstorm. When thunder roars, go indoors!
&&
LAT...LON 2776 8077 2794 8087 2805 8087 2803 8055
2775 8048
TIME...MOT...LOC 2016Z 166DEG 18KT 2782 8058 2783 8073
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SchaperLocal storm report, Mar 15, 4:24 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
424 PM EDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM Tstm Wnd Dmg 2 E Palm Bay 27.98N 80.62W
03/15/2026 Brevard FL Trained Spotter
NWS spotter BRE-324 reported seeing large
tree branches down and whole trees blown
over, as well as billboards and fences blown
over near Foundation Park BLVD and Babcock
St around 3:50 pm.
&&
MWThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 1:40 AM EDT | Small Craft Advisory | MLB | 3 days | |
| Mar 15, 2:46 AM EDT | Special Marine Warning | MLB | 89 min | |
| Mar 15, 8:15 AM EDT | Special Marine Warning | MLB | 90 min | |
| Mar 15, 3:22 PM EDT | Special Weather Statement | MLB | Indian River | 23 min |
| Mar 15, 3:24 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 21 min |
| Mar 15, 3:26 PM EDT | Special Marine Warning | MLB | 49 min | |
| Mar 15, 3:33 PM EDT | Special Weather Statement | MLB | Indian River | 27 min |
| Mar 15, 3:38 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 22 min |
| Mar 15, 3:50 PM EDT | Special Weather Statement | MLB | Osceola | 25 min |
| Mar 15, 3:52 PM EDT | Special Weather Statement | MLB | Indian River | 23 min |
| Mar 15, 3:54 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 29 min |
| Mar 15, 3:57 PM EDT | Special Marine Warning | MLB | 63 min | |
| Mar 15, 4:07 PM EDT | Special Weather Statement | MLB | Osceola | 53 min |
| Mar 15, 4:11 PM EDT | Special Weather Statement | MLB | Brevard | 49 min |
| Mar 15, 4:13 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 47 min |
| Mar 15, 4:16 PM EDT | Special Weather Statement | MLB | Indian River | 44 min |
| Mar 15, 4:40 PM EDT | Special Weather Statement | MLB | Seminole | 50 min |
| Mar 15, 4:54 PM EDT | Special Weather Statement | MLB | Lake, Orange, Seminole | 66 min |
| Mar 15, 4:55 PM EDT | Special Marine Warning | MLB | 65 min | |
| Mar 15, 5:10 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Volusia | 33 min |
| Mar 15, 5:31 PM EDT | Special Weather Statement | MLB | Seminole | 29 min |
| Mar 15, 5:35 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 40 min |
| Mar 15, 5:40 PM EDT | Tornado Warning | MLB | Seminole | 18 min |
| Mar 15, 5:41 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Seminole, Volusia | 23 min |
| Mar 15, 5:49 PM EDT | Tornado Warning | MLB | Seminole | 11 min |
| Mar 15, 5:56 PM EDT | Special Weather Statement | MLB | Volusia | 34 min |
| Mar 15, 6:02 PM EDT | Special Weather Statement | MLB | Volusia | 28 min |
| Mar 15, 6:03 PM EDT | Special Marine Warning | MLB | 117 min | |
| Mar 15, 6:07 PM EDT | Special Weather Statement | MLB | Seminole | 23 min |
| Mar 15, 6:11 PM EDT | Areal Flood Advisory | MLB | Orange, Seminole, Volusia | 2 hr |
| Mar 15, 6:14 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 33 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.